# SDR 2008FA0000409

- Difficulty date: June 7, 2008
- Submitted: July 14, 2008
- Operation: General aviation
- Aircraft: N30969
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246230
- Engine: Lyc IO540K1G5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 32C22491
- Part serial: F022993
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

4 SCREWS THAT HOLD THE RECTIFIER PLATE INTO THE BACK CASE OF ALTERNATOR CAME LOOSE AND CONTACTED THE ROTOR, DESTROYED ALTERNATOR. (K)
